# SDR FDEA201708042114

- Difficulty date: August 4, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AJC75826
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER LOWER PYLON CARRY THRU STEEL PLATE WITH SUSPECTED CRACKED.   REPAIRED IAW EA 1-5530-T0334745 P1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
